# SDR DALA2014093005317

- Difficulty date: September 24, 2014
- Submitted: September 30, 2014
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 76,682 hours, 35,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Apu Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION AFT TAIL CONE OF APU BETWEEN BS 1963.8 AND 1992.8 RT SIDE.  REPAIRED IAW ERA 529385-14, REV A AND SRM.
